# SDR JJBA20130911006

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N369
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 31,199 hours, 43,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH INOPERATIVE.  SOLDERED BROKEN WIRE TO F/A EMERGENCY LIGHT SWITCH, OPS CHECK SATISFACTORY.
